Publicación:
Existence of solutions for semilinear nonlocal elliptic problems via a Bolzano theorem

dc.contributor.authorArcoya, David
dc.contributor.authorLeonori, Tommaso
dc.contributor.authorPrimo, Ana
dc.contributor.orcidhttps://orcid.org/0000-0002-7284-2413
dc.contributor.orcidhttps://orcid.org/0000-0002-0848-4463
dc.contributor.orcidhttps://orcid.org/0000-0003-1804-3175
dc.date.accessioned2024-11-21T08:23:34Z
dc.date.available2024-11-21T08:23:34Z
dc.date.issued2013-10-01
dc.description.abstractIn this paper we deal with the existence of positive solutions for the following nonlocal type of problems {-Δu = α/(σωg(u)dx) p f(u) in Ω u>0 in Ω u=0 on ∂ Ω where Ω is a bounded smooth domain in ℝ N (N≥1), f,g are continuous positive functions, σ>0 and pεℝ. We give sufficient conditions on the functions f and g in order to have existence of positive solutions.en
dc.description.versionversión final
dc.identifier.citationArcoya, D., Leonori, T., Primo, A. Existence of solutions for semilinear nonlocal elliptic problems via a Bolzano theorem (2013) Acta Applicandae Mathematicae, 127 (1), pp. 87-104. Cited 19 times. https://doi.org/10.1007/s10440-012-9792-1
dc.identifier.doihttps://doi.org/10.1007/s10440-012-9792-1
dc.identifier.issn0167-8019; eISSN: 1572-9036
dc.identifier.urihttps://hdl.handle.net/20.500.14468/24461
dc.journal.issue1
dc.journal.titleActa Applicandae Mathematicae
dc.journal.volume127
dc.language.isoen
dc.page.final104
dc.page.initial87
dc.publisherSpringer-Verlag
dc.relation.centerFacultades y escuelas::Facultad de Ciencias
dc.relation.departmentMatemáticas Fundamentales
dc.rightsinfo:eu-repo/semantics/openAccess
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/4.0/deed.es
dc.subject12 Matemáticas
dc.subject.keywordsSemilinear elliptic equationsen
dc.subject.keywordsnonlocal equationsen
dc.subject.keywordsBifurcation methodsen
dc.subject.keywords2010 Mathematics Subject Classificationen
dc.subject.keywords35J61en
dc.subject.keywords35B32en
dc.titleExistence of solutions for semilinear nonlocal elliptic problems via a Bolzano theoremen
dc.typeartículoes
dc.typejournal articleen
dspace.entity.typePublication
Archivos
Bloque original
Mostrando 1 - 1 de 1
Cargando...
Miniatura
Nombre:
Existence of solutions_Leonori_T.pdf
Tamaño:
117.67 KB
Formato:
Adobe Portable Document Format
Bloque de licencias
Mostrando 1 - 1 de 1
No hay miniatura disponible
Nombre:
license.txt
Tamaño:
3.62 KB
Formato:
Item-specific license agreed to upon submission
Descripción: